# SDR SWIA202161122

- Difficulty date: August 7, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LH AND RH FS.280 FLOOR CROSSBEAMS WITH NEW DUE TO OUT OF LIMIT CORROSION.     (C-CHECK RO 9/21/2021)     -REMOVED & INSTALLED NEW FS.280 L/H AND R/H FLOOR BEAMS IN REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01 AND DWG #CC670-34010 REV.K. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
